# SDR COEA2013120314923

- Difficulty date: October 8, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172214200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 11 UPPER SURFACE HAS LEVEL 2 CORROSION & SEVERE TOOLING DAMAGE.  ALL DAMAGED AREAS HAVE BEEN BLENDED & IN LIMITS EXCEPT THE TOOLING DAMAGED AREA.  REPAIR IAW SRAS DT S 5864 13 8080 11/21/2013.
